# SDR AALA201508259014

- Difficulty date: August 9, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175600000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PAX CABIN FLOOR PANEL 261PF HAS DELAMINATION.  REPLACED FLOOR PANEL 261PF IAW SRM 53-02-00-201.
